# SDR HEEA087163

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,629 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 206030104023
- Condition: Worn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING ASSY IS WORN AND RUBBER MISSING. SCRAPPED.
